Format

Send to

Choose Destination
Mayo Clin Proc. 2019 Jul;94(7):1374-1377. doi: 10.1016/j.mayocp.2018.08.029.

Phentermine and Coronary Vasospasm-Induced Myocardial Infarction.

Author information

1
Department of Cardiology, Mayo Clinic, Rochester, MN.
2
Department of Cardiology, Mayo Clinic, Rochester, MN. Electronic address: lerman.amir@mayo.edu.

Abstract

Women presenting to the cardiac catheterization laboratory with normal coronary arteries without significant atherosclerotic disease is a common presentation. In such patients, it is important to maintain a wide differential and consider alternate diagnoses. We present two cases of women presenting with chest pain found to have severe coronary vasospasm in the setting of recent initiation of phentermine. Phentermine may have vasospastic proprieties which are important to consider when prescribing to patients.

Comment in

PMID:
31272579
DOI:
10.1016/j.mayocp.2018.08.029
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center